Article Text

Download PDFPDF
Unexpected outcome (positive or negative) including adverse drug reactions
A reversible cause of coma in epilepsy
  1. Praveen Kesav,
  2. Vishnu VY,
  3. Dheeraj Khurana
  1. Department of Neurology, Postgraduate Institute of Medical Education and Research (PGIMER), Chandigarh, India
  1. Correspondence to Dr Dheeraj Khurana, dherajk{at}yahoo.com

Summary

A 13-year-old girl presented to our emergency department in a comatose state with history of epilepsy. Evaluation of the common causes of altered sensorium in the setting of background epilepsy turned out to be negative. Ultimately she was diagnosed to be having reversible coma due to valproate-induced hyperammonaemia.

View Full Text

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.